MAUDE Adverse Event Report: SPECTRANETICS CORPORATION TIGHTRAIL SUB-C ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

SPECTRANETICS CORPORATION TIGHTRAIL SUB-C ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 560-013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead due to non-function.A spectranetics lld lead locking device (lld) was inserted into the lead to provide traction.Beginning with a spectranetics 13f tightrail sub-c rotating dilator sheath, there was some difficulty getting into the subclavian vein, and more bleeding than expected was coming from the pocket.Upon removal of the tightrail sub-c, the bleeding had worsened but was attributed to the entry into the vessel and how deep the lead was implanted.Switching to a spectranetics 13f tightrail rotating dilator sheath (long), advancement was made near the tricuspid valve and stalled.Switching to a spectranetics 16f glidelight laser sheath, the rv lead was removed; however, the patient¿s blood pressure dropped, and bleeding was noted once again.A perforation to the axillary vein into the subclavian was identified, and rescue efforts began, including holding pressure on the injury, and blood products were administered.After several hours, the patient was hemodynamically stable, and a stent was placed.The patient survived the procedure.This report captures the tightrail sub-c in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
A4) patient weight - not available from facility.H3) the tightrail sub-c was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the tightrail sub-c device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TIGHTRAIL SUB-C ROTATING DILATOR SHEATH
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24089948
Report Number3007284006-2026-00016
Device Sequence Number10469561
Product Code DRE
UDI-Device Identifier00813132022808
UDI-Public(01)00813132022808(17)270730(10)0303538622
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number560-013
Device Catalogue Number560-013
Device Lot Number0303538622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0181 RV ICD LEAD; SPECTRANETICS 13F TIGHTRAIL DILATOR SHEATH; SPECTRANETICS 16F GLIDELIGHT LASER SHEATH; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LLD LEAD LOCKING DEVICE
Outcome Attributed to Adverse Event Life Threatening;
Patient Age31 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite